- -

Hypercyclic abelian semigroup of matrices on Cn and Rn and k-transitivity (k ≥ 2)

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Hypercyclic abelian semigroup of matrices on Cn and Rn and k-transitivity (k ≥ 2)

Show full item record

Ayadi, A. (2011). Hypercyclic abelian semigroup of matrices on Cn and Rn and k-transitivity (k ≥ 2). Applied General Topology. 12(1):35-39. doi:10.4995/agt.2011.1699.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86974

Files in this item

Item Metadata

Title: Hypercyclic abelian semigroup of matrices on Cn and Rn and k-transitivity (k ≥ 2)
Author:
Issued date:
Abstract:
[EN] We prove that the minimal number of matrices on Cn required to forma hypercyclic abelian semigroup on Cn is n+1. We also prove that theaction of any abelian semigroup finitely generated by matrices on Cnor Rn is never ...[+]
Subjects: Hypercyclic , Tuple of matrices , Semigroup , Subgroup , Dense orbit , Transitive , Semigroup action
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2011.1699
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2011.1699
Thanks:
This work is supported by the research unit: systèmes dynamiques et combinatoire: 99UR15-15
Type: Artículo

References

Ayadi, A., & Marzougui, H. (2005). Dynamic of Abelian Subgroups of GL(n, $$\mathbb{C}$$ ): A Structure Theorem. Geometriae Dedicata, 116(1), 111-127. doi:10.1007/s10711-005-9007-2

A. Ayadi and H. Marzougui, Dense orbits for abelian subgroups of GL(n, C), Foliations 2005: World Scientific, Hackensack, NJ (2006), 47–69.

Javaheri, M. (2010). Topologically transitive semigroup actions of real linear fractional transformations. Journal of Mathematical Analysis and Applications, 368(2), 587-603. doi:10.1016/j.jmaa.2010.03.028 [+]
Ayadi, A., & Marzougui, H. (2005). Dynamic of Abelian Subgroups of GL(n, $$\mathbb{C}$$ ): A Structure Theorem. Geometriae Dedicata, 116(1), 111-127. doi:10.1007/s10711-005-9007-2

A. Ayadi and H. Marzougui, Dense orbits for abelian subgroups of GL(n, C), Foliations 2005: World Scientific, Hackensack, NJ (2006), 47–69.

Javaheri, M. (2010). Topologically transitive semigroup actions of real linear fractional transformations. Journal of Mathematical Analysis and Applications, 368(2), 587-603. doi:10.1016/j.jmaa.2010.03.028

Javaheri, M. (2010). Topologically transitive semigroup actions of real linear fractional transformations. Journal of Mathematical Analysis and Applications, 368(2), 587-603. doi:10.1016/j.jmaa.2010.03.028

Javaheri, M. (2010). Topologically transitive semigroup actions of real linear fractional transformations. Journal of Mathematical Analysis and Applications, 368(2), 587-603. doi:10.1016/j.jmaa.2010.03.028

Javaheri, M. (2010). Topologically transitive semigroup actions of real linear fractional transformations. Journal of Mathematical Analysis and Applications, 368(2), 587-603. doi:10.1016/j.jmaa.2010.03.028

Javaheri, M. (2010). Topologically transitive semigroup actions of real linear fractional transformations. Journal of Mathematical Analysis and Applications, 368(2), 587-603. doi:10.1016/j.jmaa.2010.03.028

[-]

This item appears in the following Collection(s)

Show full item record